MAUDE Adverse Event Report: EBI, LLC. BIOMET ORTHOPAK NON-INVASIVE BONE GROWTH STIMULATOR SYSTEM; STIMULATOR, BONE GROWTH, NON-INVASIVE

EBI, LLC. BIOMET ORTHOPAK NON-INVASIVE BONE GROWTH STIMULATOR SYSTEM; STIMULATOR, BONE GROWTH, NON-INVASIVE
Model Number 1067718
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow up report will be sent.Section b3: as the day of the event is unknown, the event date is estimated as (b)(6) 2025.
 
Event or Problem Description
The patient reported that they experienced shooting pains while treating with the bone stimulator.Patient stated he was treating his right big toe when he was sleeping and then once when he was awake.Both times he experienced sharp shooting pains on the outside of his right thigh every couple of seconds.The pain was constant until he stopped treatment.No further consequences are reported.There was no product returned for further evaluation.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Corrections in b4: date of the report.Additional information in h4: manufacture date, g3, h6 and h10: additional narrative.This follow-up report is being submitted to relay additional and corrected information.The spinalpak controller was not returned to ebi for evaluation.The reported event was unable to be confirmed due to limited information received from the customer.The device history record was reviewed, and no discrepancies related to the reported event were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Highridge medical will continue to monitor trends.

Brand Name
BIOMET ORTHOPAK NON-INVASIVE BONE GROWTH STIMULATOR SYSTEM
Common Device Name
STIMULATOR, BONE GROWTH, NON-INVASIVE
Manufacturer (Section D)
EBI, LLC.
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer (Section G)
EBI, LLC
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer Contact
stephanie smith
1 gatehall dr
suite 303
parsippany, NJ 07054
9732999300
MDR Report Key23404232
Report Number0002242816-2025-00137
Device Sequence Number17378427
Product Code LOF
UDI-Device Identifier00812301020232
UDI-Public00812301020232
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P850022
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number1067718
Device Catalogue Number1067718
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/28/2025
Supplement Report FDA Received Date03/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.; SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Other;
Patient Age76 YR
Patient SexMale
Patient EthnicityNon Hispanic